Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have stomach pain, back pain, nausea. Can it be due to red bull?

I am a college student and tend to drink A LOT of redbull for late night study sessions. Recently I have been suffering from crippling stomach pain that is sharp at moments, but usually a dull ache that causes nausea and radiates to my back. This has been going on for months and then for the past 3 days I have felt fine. Until today when I drank a redbull and noticed a couple hours later the pain and nausea were back. Could redbull be the culprit?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Red bull can be the culprit.
If you are getting pain and nausea regularly,please stop it and take Rabeprazole with Domperidone and antispasmodic Dicyclomine.
If pain comes even after stopping Redbull,please get an Ultrasound abdomen and Upper GI endoscopy.
Wish you good health
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor